# SDR SWIA200312578

- Difficulty date: November 3, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 24,948 hours, 21,831 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Transducer
- Part number: 607300001
- Part serial: 1771
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 1,050 hours, 821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE IN FLIGHT.  REMOVED AND REPLACED LEFT MACH TRANSDUCER IAW CRJ MM 27-35-25.  OPS CHECK GOOD.
